# SDR DALA2025051903831

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 48,004 hours, 33,957 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9552 RT AILERON CONTROL TAB HAS DAMAGE. CORRECTIVE ACTION: RMEOVED RT AILERON CONTROL TAB PER B717 AMM 27-10 WIP 374716. (0967220)
